MAUDE Adverse Event Report: APEX HEALTH CARE MFG DRIVE; PATIENT LIFT

APEX HEALTH CARE MFG DRIVE; PATIENT LIFT
Model Number FLNP500
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Codes Fall (1848); Head Injury (1879); Laceration(s) (1946)
Date of Event 12/07/2021
Type of Reportable Event Serious Injury
Event or Problem Description
According to the report received, the end user sustained "a head injury" when he fell while using a patient lift when the "cradle became disconnected from boom assembly, possibly caused by loose hardware".The end user received staples in the hospital to treat the wound.Drive is currently investigating the incident, including attempting to retrieve the product and inspect it, and will file an update as soon as additional information becomes available.

Brand Name
DRIVE
Common Device Name
PATIENT LIFT
Manufacturer (Section D)
APEX HEALTH CARE MFG
no. 6, industrial 2nd road,
tou chiao industrial park,
min hsiung, shiang chiayi
TW 
MDR Report Key13113087
Report Number2438477-2021-00083
Device Sequence Number16967960
Product Code FSA
UDI-Device Identifier00822383990859
UDI-Public822383990859
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/29/2021
Report Date (Section F) 12/29/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberFLNP500
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date12/29/2021
Device Age19 MO
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date12/29/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient Age81 YR
Patient SexMale
Patient Weight68 KG
Date Report Sent to FDA12/29/2021